논문KCI 등재
On pseudo-amenability of C(X,A) for norm irregular A
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let X be a compact Hausdorspace, we show that for a norm irregular Banach algebra A with a bounded approximate identity, if A has an aproximate diagonal which is bounded with respect to the multiplier norm on A^⊗A, then C(X;A) has an approximate diagonal.
Abstract
Let X be a compact Hausdorspace, we show that for a norm irregular Banach algebra A with a bounded approximate identity, if A has an aproximate diagonal which is bounded with respect to the multiplier norm on A^⊗A, then C(X;A) has an approximate diagonal.
참고문헌 (18)
- M. Abtahi, "A new proof of the amenability of C(X)", Bull. Aust. Math. Soc, 81, pp.414~417 (2010)
- J. Arhippainen, "Generalization of the B*-algebras (C0(X),∥·∥∞)", Math. Nachr, 282, pp.7~15 (2009)
- H. G. Dales, "Banach algebras and automatic continuity, London Mathematical Society Monographs, New Series, Volume 24" (2000), The Clarendon Press
- F. Ghahramani, "Pseudo-amenable and pseudo-contractible Banach al-gebras", Math. Proc. Camb. Phil. Soc, 142, pp.111~123 (2007)
- R. Ghamarshoustari, "Amenability properties of Banach algebra valued continuous functions", J. Math. Anal. Appl, 422, pp.1335~1341 (2015)
- B. E. Johnson, "Cohomology in Banach algebras", Memoirs Amer. Math. Soc, 127 (1972)
- B. E. Johnson, "Approximate diagonals and cohomology of certain anihilator Banach algebras", Amer. J. Math, 92(3), pp.685~698 (1972)
- S. M. Maepa, "On character amenability of semigroup algebras", Quaest. Math, 39(3), pp.307~318 (2016)
- J. Mathas, "Segal algebras, approximate identities and norm irregularities in C0(X,A)", Studia Math, 215(2), pp.111~123 (2013)
- O. T. Mewomo, "On n-weak amenability of Rees semigroup algebras", Proc. Indian Acad. Sci. Math. Sci, 118(4), pp.547~555 (2008)
- O. T. Mewomo, "On ideal amenability in Banach algebras", An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), 56(1), pp.273~278 (2010)
- O. T. Mewomo, "Various notions of amenability in Banach algebras", Expo. Math, 29, pp.283~299 (2011)
- O. T. Mewomo, "Note on character amenability in Banach algebras", Math. Rep. (Bucur.), 19(69)통권 : 3, pp.293~312 (2017)
- O.T. Mewomo, "On n-weak amenability of semigroup algebras", J. Nige-rian Math. Soc, 32, pp.289~301 (2013)
- O. T. Mewomo, "On character amenability of restricted semigroup algebras", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 19(3), pp.591~607 (2016), 장전수학회
- O. T. Mewomo, "On approximate character amenability of Banach algebras", J. Nig. Math. Soc, 32, pp.303~315 (2013)
- M. V. Seinberg, "A characterization of the algebra C(Ω)in terms of cohomology groups", Uspekhi Mat. Nauk, 32, pp.203~204 (1977)
- Y. Zhang, "Solved and unsolved problems in generalised notions of amenability for Banach algebras", arXiv preprint arXiv:1207.4511, ~ (2012)
관련 논문AI추천
On Amenability in Banach algebras of Approximable OperatorsO.T. Mewomo장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2010 · 제13권 제1호On approximate ultra amenability in Banach algebrasMewomo장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2009 · 제12권 제3호On χ⊗η-Strong Connes Amenability of Certain Dual Banach AlgebrasAli Ghaffari, Ebrahim Tamimi한국수학교육학회 · 이론수학과 교직수학2024 · 제31권 제1호Weak amenability of the Lau product of Banach algebras defined by a Banach algebra morphismMohammad Ramezanpour대한수학회 · 대한수학회보2017 · 제54권 제6호Character amenability for a Banach moduleAbasalt Bodaghi, DAVOOD EBRAHIMI BAGHA, FATEMEH ANOUSHEH장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제2호SOME CHARACTERIZATIONS OF CHARACTER AMENABLE BANACH ALGEBRAS김광휘, Ali Jabbari, Madjid Eshaghi Gordji대한수학회 · 대한수학회보2015 · 제52권 제3호
이 간행물의 다른 논문 (12건)
SOME IDENTITIES ON DEGENERATE BELL POLYNOMIALS AND THEIR RELATED IDENTITIES김태균, 김대산pp. 1-11CERTAIN INTEGRAL AND DIFFERENTIAL EQUATIONS INVOLVING HYBRID POLYNOMIALS VIA FACTORIZATION METHODRAZIYA SABRI, 김태균, MOHAMMAD SHADAB, JOSE LUIS LOPEZ-BONILLA, 김병문pp. 13-26Zagreb indices of triple square snake graphsPUSHPALATHA MAHALANKpp. 27-34Extended beta, hypergeometric and confluent hypergeometric functions via multi-index mittag-leffler functionTalha Usman, Nabiullah Khan, Mohd Amanpp. 43-58A note on type 2 degenerate multi-poly-Bernoulli polynomials of the second kindM. KAMARUJJAMA, Waseem A. Khanpp. 59-68
